# SDR JJBA20110909001

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 512
- Aircraft time: 28,238 hours, 39,116 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1763
- Condition: False Indication
- Part time: 25,649 hours, 27,547 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT. MX R & R THE NR 2 SMOKE DETECTOR,  PERFORMED OPS CHECK SATISFACTORY.
